# SDR CALA2022081902120

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 79,446 hours, 31,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: NA
- Condition: None
- Location: 2 L & 1r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY ASSIST BOTTLE AT 2 L & 1R NEED SERVICING. SERVICED DOOR BOTTLES PER AMM 52-10-00-614-001-A.
